# SDR SIMA200236303

- Difficulty date: December 20, 2002
- Submitted: April 8, 2003
- Operation: Air carrier
- Aircraft: N652AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145432
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14522461011
- Condition: Corroded
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING A MBV INSPECTION, THE LEFT OMEGA BEAM AT FRAME 20 WAS FOUND TO BE CORRODED BEYOND SRM LIMITS.  REMOVED CORROSION BY PERFORMING A CUTOUT OF THE DAMAGED AREA.  FABRICATED A DOUBLER FILLER AND TWO SHIMS. REPAIR DONE IAW EMB 145 SRM (145/1142 REV 20) 53-21-10 PARA 2 FIG 201 SHEET 2 AND STANDARD SRM PRACTICES.  (M)
